EF down to 34% with reduced ENTRESTO

Hi all,

I am 35Y Female with HFreF since last 5years. I had ICD implanted 2years ago and so far no complaints. In my last appointment (Nov '19) with my cardiologist, I reiterated about lightheadedness that I always have. And she reduced my entresto from 99/101 to 49/51. I had a 3 month review yesterday and another ECHO taken, which showed EF reduce from 43% to 34%. So my doctor increased Entresto back to 99/101 and reduced carvedilol (morning dosage only) to 18.75 from 25.
Anyone with similar diagnosis? When I asked the doctor, she said it is to reduce my lightheadedness. But my question is, as long as I am able to manage with my dizziness why should I even bother about dosage changes as long as EF is maintained.

Please share your thoughts.


5 Comments

huh?

by ROBO Pop - 2020-02-11 20:30:20

Remember you invited us to share our thoughts.

Sorry, but what did you expect?

According to your post, you informed your Cardiologist more than once ("I reiterated about lightheadedness) about the issue of near syncope (lightheadedness), of course he or she is going to attempt to help alleviate the problem. Sadly adjusting medications and finding a solution to a medical problem can be trial and error.

If you don't want to make changes then by all means tell the doctor that and by all means don't repeatedly raise an issue

Ignore the troll.....

by ar_vin - 2020-02-11 21:03:31

Sorry I have nothing useful to share about the OP's question.

However, I will say: please ignore the clown who posted the rude comments above; it's not the first time either.

Moderators: there's no place for such rudeness on this otherwise very civil and helpful forum. I'd hate to have individuals banned but three strikes is a good way to go.

Thanks for your attention!

 

My thoughts

by Gemita - 2020-02-12 11:49:52

Hello Indira,

Hopefully you will continue to manage your dizziness well into the future.  However dizziness may carry some risks too like being more susceptible to a fall.  I would be happy to accept a reduced dosage of the beta blocker Carvedilol if it kept the dizziness more at bay.  Your doctor has increased your Entresto back to its higher dose to help with your heart function so hopefully this should keep your EF healthier.

I always base my need for treatment and/or decreased/increased dosage of meds on my symptoms alone.  My body usually tells me when I need help.  I also feel that it is better to reduce our medication dosage to the lowest possible dose to do its job without causing undue symptoms.  Lightheadedness is not always so benign especially if it causes a fall, so please take care.  

To sum up, in my opinion this should be about treating the whole of you Indira, not just your ejection fraction.

thanks

by indira - 2020-02-13 01:05:27

Thanks everyone for their comments...really appreciate the help.

ar_vin

by ROBO Pop - 2020-02-13 17:16:51

Oooh, ooh, don't tell me let me guess...

You graduated summa cum Laude from the presidents charm and diplomacy university.

Thought I wouldn't figure it out didn't yah?

You know you're wired when...

You run like the bionic man.

Member Quotes

I'm running in the Chicago marathon.